# SDR 2013FA0000643

- Difficulty date: November 18, 2013
- Submitted: November 18, 2013
- Operation: General aviation
- Aircraft: N247MC
- Make and model: Lancar LC41550FG
- Aircraft serial: 411060
- Aircraft time: 314 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: LA57263102
- Condition: Worn
- Location: Zone 600
- Part time: 314 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP CONTROL ROD HAS EXCESSIVE PLAY CAUSED BY THE URETHANE INSULATOR THAT IS MOUNTED BETWEEN 2 METAL CONTROL ROD SECTIONS AND HELD TOGETHER BY MS27039-1-23 SCREWS.  THE HOLES IN THIS ASSY ELONGATED BEYOND MFG LIMITS.  THIS IS A CONTINUAL ISSUE WITH THESE LT & RT FLAP CONTROL RODS. MFG HAS NOT COME UP WITH AN APPROVED REPAIR OTHER THAN REPLACE THE RODS AT A COST IN EXCESS OF 1300.00.  THESE ROD CONDITIONS ARE COMMON FOR ACFT WITH LESS THAN 400 HRS AND HAVE ALSO SEEN THESE AT 1238.5 HOURS OF OPERATING TIME. THE ROD SECTION PN`S ARE 2562102-3, FOR THE URETHANE INSULATORS  AND PN'S 2562102-3 AND 28632102-1 METAL ROD SECTIONS.  THE LT AND RT FLAP CONTROL ROD ASSEMBLY PN'S ARE LA57263101 & LA57263102.  PREVIOUS ACFT REPORTED ARE N1604C, N1159Q, N63TE, N623TE AND N1222G. PRECIOUS CONTROL PN'S 2013FA0000641, 2013FA0000642, 2010FA0001017.
